# SDR UALA2013071004806

- Difficulty date: July 9, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,502 hours, 16,549 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 2790CB04
- Part serial: 2663
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TO COCKPIT HORN ON CONTINUOUSLY ALL CALL LIGHTS ON.  REPLACED AUDIO MANAGEMENT UNIT IAW AMM, OPS CHECKED OK.
